# SDR UALA2009082402608

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 53,263 hours, 19,315 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: D30664109
- Part serial: 19
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LWR FWD ATTACH FITTING BROKEN.  REMOVED & REPLACED SLIDE RAFT.
